That's a tough question since many drugs can have many different side effects on people. Some more common and some less common. While this might be caused by the Pristiq there's no way to know for sure. You could always call the pharmacist and ask if That's one of the side effects of the drug, but even if it's not listed under the drugs side effects list in the pharmacists directory doesn't mean it's not possibly. At the same time I'm not sure what you're taking the medication for, but stress can cause what you are experiencing as well.
Desvenlafaxine, (Pristiq) like any of the psychotropic meds, has a great number of possible side effects, but a delay in menstrual cycles is NOT listed in the PDR.
If there is no possibility you may be pregnant, the delay in your period is no doubt due to stress relative to the depression.
Since you have only been on desvenalafaxine for one week, I'm assuming your prescribing doctor wants you back for a follow up in a few weeks time. This would be the perfect time to discuss this issue with him/her. Even if you've gotten your period by then, still make a note to discuss the effects of not only the medication but of stress and depression on your cycles. It's really amazing how little it can take to throw our schedules out of whack.
Try not to worry about it, but.......if you just can't, call your doctors office. His nurse or PA can probably put your mind at ease.
I'm sure it's just nerves. Been there............
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.